Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 28, Number 3

All articles in this issue are freely accessible.

Double binary forms with the closure property
Arthur B. Coble.
Trans. Amer. Math. Soc. 28 (1926), 357-383
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501350
On a class of polynomials in the theory of Bessel’s functions
J. H. McDonald.
Trans. Amer. Math. Soc. 28 (1926), 384-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501351
On the zeros of the function $𝛽(z)$ associated with the gamma function
T. H. Gronwall.
Trans. Amer. Math. Soc. 28 (1926), 391-399
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501352
Osculating curves and surfaces
Philip Franklin.
Trans. Amer. Math. Soc. 28 (1926), 400-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501353
On Laplace’s integral equations
J. D. Tamarkin.
Trans. Amer. Math. Soc. 28 (1926), 417-425
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501354
On Volterra’s integro-functional equation
J. D. Tamarkin.
Trans. Amer. Math. Soc. 28 (1926), 426-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501355
On the discriminant of ternary forms and a certain class of surfaces
Arnold Emch.
Trans. Amer. Math. Soc. 28 (1926), 432-434
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501356
On the convergence of certain methods of closest approximation
Elizabeth Carlson.
Trans. Amer. Math. Soc. 28 (1926), 435-447
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501357
Functions of plurisegments
Alfred J. Maria.
Trans. Amer. Math. Soc. 28 (1926), 448-471
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501358
Sets of postulates for the logic of propositions
B. A. Bernstein.
Trans. Amer. Math. Soc. 28 (1926), 472-478
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501359
Multiple-sheeted spaces and manifolds of states of motion
Harold Hotelling.
Trans. Amer. Math. Soc. 28 (1926), 479-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501360
A theory of a general net on a surface
Vernon G. Grove.
Trans. Amer. Math. Soc. 28 (1926), 491-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501361
Cubic curves and desmic surfaces
R. M. Mathews.
Trans. Amer. Math. Soc. 28 (1926), 502-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501362
Expansion problems in connection with homogeneous linear $q$-difference equations
M. G. Carman.
Trans. Amer. Math. Soc. 28 (1926), 523-535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501363
Some properties of limited continua, irreducible between two points
Wallace Alvin Wilson.
Trans. Amer. Math. Soc. 28 (1926), 536-553
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501364
Application of the theory of relative cyclic fields to both cases of Fermat’s last theorem
H. S. Vandiver.
Trans. Amer. Math. Soc. 28 (1926), 554-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1501365